# SDR USAAD98059

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FL 992 - DURING CRUISE, THE LEFT GENERATOR FAILED WITH NO VOLTS OR FREQS.  THE APU WAS ALREADY ON MEL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT CSD AND GENERATOR.  (M)
